MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171061070
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit g4 - premarket / 510(k) #: k141521, k141597.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and moderately calcified right forearm arteriovenous fistula (avf).A 6.0 x 100, 75cm mustang balloon catheter was selected for use.During procedure, the balloon was initially inflated for 30 seconds.Upon second inflation for about 5 seconds at 10 atmospheres, the balloon ruptured.The procedure was completed with another of same device.There were no complications as a result of this event.
 
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k141521, k141597.E1: initial reporter phone: (b)(6).Device evaluated by mfr: the mustang was returned for analysis.A visual examination identified that the balloon was not folded, which indicates that the device was subjected to positive pressure.A leak test was carried out and the balloon was inflated to its rated burst pressure for 30 seconds using deionized water and digital timer: g24610, without issue.A vacuum was then applied.The inflation device was verified at 24 atmospheres, before and after use with calibrated pressure gauge g19252.This inflation to rate of burst pressure was repeated three times with no leaks or drop in pressure noted.No issues were identified with balloon inflation or the balloon material.As per specification (b)(4) the rated burst pressure for this device is 24 atmospheres.No issues were noted with the tip of the device.A visual examination found no issue with the markerbands.A visual and tactile examination found no kinks or damage to the shaft of the device.
 
Event or Problem Description

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22699063
Report Number2124215-2025-51868
Device Sequence Number12981473
Product Code FGE
UDI-Device Identifier08714729793625
UDI-Public(01)08714729793625(17)270305(10)33558745
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171061070
Device Catalogue NumberH74939171061070
Device Lot Number0033558745
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown